# SDR 2005UALA00099

- Difficulty date: January 26, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 23,191 hours, 6,341 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXT FUSELAGE SKIN AT BS 620 AND STR 16L IS DENTED.  INSTALLED PARTIAL SKIN REPLACEMENT USING DOUBLERS AND TRIPLERS.
